# SDR YENA2022012000035

- Difficulty date: January 17, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 75,663 hours, 27,551 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1807, BOS-BNA. ON DEPARTURE CLM SFC-5000 CABIN ODOR DETECTED BY COCKPIT CREW/ FWD FA IN CABIN THEN DISSIPATED IN CLM. ON DESCENT BELOW 4000 ODOR RETURNED ODOR DESCRIPTION TO BE MUSTY ( DIRTY SOCK) MODERATE-INTENSITY APPROX 5 MIN DURATION COCKPIT FWD CABIN AIR SUPPLY VENT SUSPECT NO APU BLEED AIR SUSPECT. ( PACKS ) ; PERFORMED DECONTAMINATION OF PACK 1 AND PACK 2 IAW AMM 21-00-00. NO SMELL NOTED AT THIS TIME. MX-4 UPDATED AND PLACARD REMOVED.
